MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RIGHT POSTERIOR FOSSA; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RIGHT POSTERIOR FOSSA; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6001-088-227
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was found to have had a broken piece next to the leds.No medical intervention and no adverse consequences were reported with this event.There was no reported patient involvement or delays to a surgical procedure.
 
Additional Manufacturer Narrative
It was determined after receiving further clarification from receipt of the device that this event was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify a mdr was not required for this event.The piece of the device that was originally described as being separate from the device's led assembly was verified to be part of the led assembly.The assembly is a large, visually apparent piece of the device that would not share the same potential risk and harm as an independent or unknown component as originally described.
 
Event or Problem Description

Brand Name
SUCTION TUBE, 2.7MM RIGHT POSTERIOR FOSSA
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7768035
Report Number0001811755-2018-01574
Device Sequence Number11259178
Product Code HAW
UDI-Device Identifier04546540245854
UDI-Public04546540245854
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6001-088-227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2018
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer11/02/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1